Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How to quit smoking? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
User :   anybody der?
Doctor :   hi
Doctor :   how can i helpyou
Doctor :   hi
Doctor :   are you there?
User :   what are the bad effects of smoking when you have fever?
User :   i experience pain in my chest,especially while sleeping
Doctor :   ok
Doctor :   What other problems you have with fever
User :   i have fever now..nothing else
Doctor :   ok Smoking has ill effects even if yoiu have fever or not
Doctor :   If you have any respiratoyr inf as couse of fever
User :   i also want to know about medicines which can help me quit smoking
Doctor :   it gets increased
User :   i have throat infection most of the times
Doctor :   Then you have to quit it and no other alternative
Doctor :   there are nicotine patches and nicotine chewing gums as
Doctor :   alternatives
Doctor :   for somoking
User :   ok..are they good
Doctor :   they give the same pleasure
User :   ok..if it gives the same pleasure,how will i quit?
Doctor :   You can maintain that for few days
Doctor :   and later quit them
User :   ok thank you doctor
Doctor :   You shall slowly avoid them
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor